BROWSE

Related Researcher

Author's Photo

Sun, Hae-sang
Number Theory Group
Research Interests
  • Zeta function, L-function, mu invariant, indivisibility of special L-values

ITEM VIEW & DOWNLOAD

Homological interpretation of a theorem of L. Washington

Cited 3 times inthomson ciCited 3 times inthomson ci
Title
Homological interpretation of a theorem of L. Washington
Other Titles
Homological interpretation of a theorem of L. Washington
Author
Sun, Hae-Sang
Issue Date
2007-11
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation
JOURNAL OF NUMBER THEORY, v.127, no.1, pp.47 - 63
Abstract
We give a homological interpretation of Washington's theorem about non-vanishing mod p of special L-values twisted by Dirichlet characters with l-power conductors. Then we make some conjectures to generalize the argument to the case of elliptic modular L-values using modular symbols. The conjecture is checked using numerical calculations. (C) 2007 Elsevier Inc. All rights reserved
URI
https://scholarworks.unist.ac.kr/handle/201301/13346
URL
http://www.sciencedirect.com/science/article/pii/S0022314X07000455
DOI
10.1016/j.jnt.2006.12.013
ISSN
0022-314X
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU